Convergence of the age structure of general schemes of population processes

Jie Yen Fan, Kais Hamza, Peter Jagers, Fima Klebaner

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


We consider a family of general branching processes with reproduction parameters depending on the age of the individual as well as the population age structure and a parameter K, which may represent the carrying capacity. These processes are Markovian in the age structure. In a previous paper (Proc. Steklov Inst. Math. 282 (2013) 90-105), the Law of Large Numbers as K→∞was derived. Here we prove the central limit theorem, namely the weak convergence of the fluctuation processes in an appropriate Skorokhod space.We also show that the limit is driven by a stochastic partial differential equation.

Original languageEnglish
Pages (from-to)893-926
Number of pages34
Issue number2
Publication statusPublished - 1 Jan 2020


  • Age-structure dependent population processes
  • Carrying capacity
  • Central limit theorem

Cite this